MAUDE Adverse Event Report: CONMED LARGO HALL MICROPOWER+; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL MICROPOWER+; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO7000SE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that in a non-surgical event on 16may25, the pro7000se, hall micropower+ high speed drill device ¿gets hot¿.There was no report of injury, medical/surgical intervention, or extended hospitalization for any patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Correction: block d9 date received has been updated.An evaluation of the returned device could not duplicate the reported event.A device history record (dhr) review found a non-conformance; however, it was not related to this failure.The service history was reviewed and no relationship to this complaint was found.A two-year review of complaint history revealed there has been a total of 67 reports, regarding 67 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4) per the instructions for use, the user is advised to continually check handpiece for overheating.If overheating is sensed, immediately discontinue use and return equipment for service.Overheating of the blade or bur may cause damage to the blade or bur and may cause burns or thermal necrosis.Operate the handpiece for approximately 30 seconds, then stop the handpiece.Once the bur has stopped moving, carefully feel the end of the guard where the guard encases the shaft of the bur for overheating.If overheating is noticed, return guard for service.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A customer reported that in a non-surgical event on 16may2025, the pro7000se, hall micropower+ high speed drill device ¿gets hot¿.There was no report of injury, medical/surgical intervention, or extended hospitalization for any patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
HALL MICROPOWER+
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key22411850
Report Number1017294-2025-00082
Device Sequence Number12863764
Product Code HAB
UDI-Device Identifier10845854040911
UDI-Public(01)10845854040911(11)220503
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO7000SE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic